Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Clarithromycin and Prednisolone cause hoarseness?

Hello
One of the less common side effects of the antibiotic Clarithromycin is hoarseness.
This side effect can also be caused by Prednisilone.
If a person with Asthma is taking both these medications for a chest infection, should they stop these medications if they develop hoarseness?
Many thanks.

Tue, 13 Jan 2015
Report Abuse
Ophthalmologist 's  Response
horsness of voice may not be due to antibiotic or steroid. get throat examined by ent doctor. laryngoscopy should be done. proper cause of horsness of voice can be diagnosed. treatment can be given accordingly.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Clarithromycin and Prednisolone cause hoarseness?

horsness of voice may not be due to antibiotic or steroid. get throat examined by ent doctor. laryngoscopy should be done. proper cause of horsness of voice can be diagnosed. treatment can be given accordingly.